overuse of headache meds for just a few months can actually make their headaches worse

Patients often don't realize that overuse of headache meds for just a few months can actually make their headaches worse.

Watch for these "medication overuse" headaches when patients take meds frequently for migraine or tension headaches.

Look for patients using butalbital (Fiorinal, etc) for 5 or more days/month...an opioid for 8 or more days/month...or triptans, combo analgesics (Excedrin, etc), or NSAIDs for 10 or more days/month.

Get concise advice on drug therapy, plus unlimited access to CE

Pharmacist's Letter includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 300+ CE courses, including the popular CE-in-the-Letter
  • Quick reference drug comparison charts
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote